Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 19, NWS St. Louis, MO

May 26, 2015Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 26, 2015, 9:48 PM CDT for Saint Charles County, Saint Louis County, Missouri. It took effect at May 27, 2015, 5:47 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 9:48 PM CDT (02:48 UTC)
In effect from
May 27, 2015, 5:47 PM CDT
Expired
Jun 3, 2015, 5:47 PM CDT
In force
7 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 17 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at St. Charles (SCLM7). The gauge peaked at 26.74 ft at May 31, 2015, 3:00 PM CDT.

actionminormoderate20253005/2705/2805/2905/3005/3106/0106/0206/0306/04
Action stage
23 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WGUS43 KLSX 270248
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT TUE MAY 26 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Missouri River at       
                 ...Washington
                 ...St. Charles

.This Flood Warning is a result of past heavy rainfall up river and up 
to 0.25 inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or 
forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC071-219-280248-
/O.NEW.KLSX.FL.W.0018.150527T1647Z-150602T0800Z/
/WHGM7.1.ER.150527T1647Z.150528T1200Z.150531T2000Z.NO/
948 PM CDT TUE MAY 26 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Washington
* from Wednesday morning to Tuesday June 02.
* At  8:45 PM Tuesday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage by late Wednesday morning and 
  continue to rise to near 21.0 feet by Thursday early afternoon. The
  river will fall below flood stage by Sunday afternoon.
* Impact:  At 21.0 feet...Wastewater plant turns pumps on.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/27  05/28  05/29  05/30  05/31

Missouri River
  Washington      20.0   18.77      19.6   21.0   20.9   20.7   20.3

&&

LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       

$$

MOC183-189-280247-
/O.NEW.KLSX.FL.W.0019.150527T2247Z-000000T0000Z/
/SCLM7.1.ER.150527T2247Z.150529T0000Z.000000T0000Z.NO/
948 PM CDT TUE MAY 26 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at St. Charles
* from Wednesday afternoon until further notice.
* At  9:30 PM Tuesday the stage was 23.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 26.2 feet by early Friday morning.
* Impact:  At 26.5 feet...Aubuchon Road begins flooding between Teson 
  Road and Riverwood Estates near this height.
* Impact:  At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of 
  Matson, MO.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottomland.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/27  05/28  05/29  05/30  05/31

Missouri River
  St. Charles     25.0   23.27      24.1   25.9   26.2   26.1   25.8

&&

LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033
3 follow-up statements
860 
WGUS83 KLSX 271550
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT WED MAY 27 2015

...The flood warning continues for the Missouri River at 

  Chamois...Gasconade...Hermann...Washington...and St. Charles. 

.This Flood Warning is a result of 1 to 5 inches of rainfall the past
3 days over eastern Kansas and western Missouri and little additional
rainfall forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-281550-
/O.CON.KLSX.FL.W.0011.000000T0000Z-000000T0000Z/
/CMSM7.1.ER.150519T0640Z.150530T1200Z.000000T0000Z.NO/
1050 AM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River near Chamois
* until further notice.
* At  7:00 AM Wednesday the stage was 18.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 20.0 feet by 
  Saturday morning then begin falling.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Chamois         17.0   18.90      19.0   19.3   20.0   18.9   17.2


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-281550-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150520T1200Z.000000T0000Z.NO/
1050 AM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until further notice.
* At  7:00 AM Wednesday the stage was 25.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 25.9 feet by 
  Saturday early afternoon then begin falling.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Gasconade       22.0   25.30      25.3   25.3   25.8   25.2   23.5


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-281550-
/O.CON.KLSX.FL.W.0017.000000T0000Z-000000T0000Z/
/HRNM7.1.ER.150526T1515Z.150530T1200Z.150601T1536Z.NO/
1050 AM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until further notice.
* At 10:30 AM Wednesday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 23.3 feet by 
  Saturday early afternoon. The river will fall below flood stage 
  late Monday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Hermann         21.0   22.59      22.6   22.7   23.3   22.7   21.3


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

MOC071-219-281550-
/O.EXT.KLSX.FL.W.0018.150528T0600Z-150602T0000Z/
/WHGM7.1.ER.150528T0600Z.150530T1800Z.150531T1200Z.NO/
1050 AM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at Washington
* from late tonight to Monday evening.
* At  9:45 AM Wednesday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage by after midnight 
  tomorrow and continue to rise to near 20.1 feet by Saturday 
  evening. The river will fall below flood stage by Sunday morning.
* Impact:  At 17.5 feet...Lower River front parking lot is closed

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Washington      20.0   19.48      20.0   19.8   20.0   20.0   18.8


&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-281550-
/O.EXT.KLSX.FL.W.0019.150528T0200Z-150602T0400Z/
/SCLM7.1.ER.150528T0200Z.150528T1800Z.150601T0400Z.NO/
1050 AM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at St. Charles
* from this evening to Monday evening.
* At 10:30 AM Wednesday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage by tonight and 
  continue to rise to near 25.4 feet by tomorrow early afternoon. The
  river will fall below flood stage by Sunday before midnight.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottomland.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  St. Charles     25.0   24.38      25.3   25.2   25.1   25.3   24.7


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$
487 
WGUS83 KLSX 280217
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CDT WED MAY 27 2015

...The flood warning continues for the following river in Missouri...


  Missouri River
  
    near Chamois
    at Gasconade 
    at Hermann
    at Washington
    at St. Charles

.This Flood Warning is a result of heavy rainfall across eastern Kansas
and western Missouri last weekend....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-290217-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150603T0224Z/
/CMSM7.1.ER.150519T0640Z.150530T1200Z.150601T1424Z.NO/
917 PM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River near Chamois
* until Monday.
* At 7 AM Wednesday the stage was 18.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 20.0 feet Saturday
  morning and should fall below flood stage late Monday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Chamois         17.0   18.90      19.1   19.3   20.0   18.9   17.2

&&

LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185                       

$$

MOC073-139-290216-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150520T1200Z.000000T0000Z.NO/
917 PM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until further notice.
* At 7 AM Wednesday the stage was 25.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 25.9 feet Saturday
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Gasconade       22.0   25.30      25.3   25.3   25.9   25.2   23.5

&&

LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150                       

$$

MOC073-139-290216-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-150602T1630Z/
/HRNM7.1.ER.150526T1515Z.150530T1200Z.150601T1630Z.NO/
917 PM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until Monday.
* At 8:30 PM Wednesday the stage was 22.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 23.3 feet Saturday
  morning and should fall below flood stage late Monday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Hermann         21.0   22.44      22.4   22.7   23.3   22.7   21.3

&&

LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136                       

$$

MOC071-219-290216-
/O.EXT.KLSX.FL.W.0018.150530T1200Z-150602T0000Z/
/WHGM7.1.ER.150530T1200Z.150530T1800Z.150531T1200Z.NO/
917 PM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at Washington
* from Saturday morning to Sunday.
* At 7:45 PM Wednesday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to crest near flood stage from Saturday
  morning through Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  Washington      20.0   19.51      19.5   19.6   20.0   20.0   18.8

&&

LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072 3865 9078                       

$$

MOC183-189-290216-
/O.EXT.KLSX.FL.W.0019.150530T1200Z-150602T0359Z/
/SCLM7.1.ER.150530T1200Z.150531T0600Z.150601T0359Z.NO/
917 PM CDT WED MAY 27 2015

The Flood Warning continues for
  the Missouri River at St. Charles
* from Saturday morning to Monday morning.
* At 8:30 PM Wednesday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage Saturday 
  morning, crest near 25.3 feet Sunday morning and fall below flood
  stage Sunday night.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottom land.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/28  05/29  05/30  05/31  06/01

Missouri River
  St. Charles     25.0   24.65      24.8   24.7   25.0   25.3   24.7

&&

LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018 3891 9033                       

$$
471 
WGUS83 KLSX 281504
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 AM CDT THU MAY 28 2015

...The flood warning is cancelled for the following river in Missouri...
 
  Missouri River 
    at Washington 
    at St. Charles

.This is the last statement for this event.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue statements 
as conditions or forecasts change.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC071-219-281534-
/O.CAN.KLSX.FL.W.0018.000000T0000Z-150602T0000Z/
/WHGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1004 AM CDT THU MAY 28 2015

The Flood Warning is cancelled for
  the Missouri River at Washington.
* At  8:45 AM Thursday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Forecast:  The river is forecast to crest below flood stage at 19.7 feet 
  tomorrow evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/29  05/30  05/31  06/01  06/02

Missouri River
  Washington      20.0   19.33      19.5   19.7   19.0   17.9   16.9


&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-281534-
/O.CAN.KLSX.FL.W.0019.000000T0000Z-150602T0359Z/
/SCLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1004 AM CDT THU MAY 28 2015

The Flood Warning is cancelled for
  the Missouri River at St. Charles.
* At  9:30 AM Thursday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Forecast:  The river is forecast to crest below flood stage at 24.9 feet 
  Saturday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/29  05/30  05/31  06/01  06/02

Missouri River
  St. Charles     25.0   24.54      24.5   24.9   24.6   23.7   22.6


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 7:31 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 26, 7:31 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT Tue May 26 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 400 PM CDT Tue May 26 2015

The primary forecast issue for tonight is convective trends. A
nearly stacked low pressure system will continue progressing
northeastward towards the Great Lakes tonight, trailing a weak cold
front in its wake. This front will edge into northern MO overnight
before stalling across the region tomorrow. Most models depict a
couple of vorticity maxima rotating into the back side of the
lifting shortwave trough tonight, and the strongest of these
features will provide large-scale ascent across the northern part of
the CWA between 06-12z. Increasing H7-H5 lapse rates spreading
across the region will contribute to instability. There are also
some hints of a H25 jet streak developing across parts of MO which
places the northern CWA beneath the favorable LER. None of these
features by itself looks particularly strong, but taken together
they support a chance of SH/TS accompanying the cold front as it
sinks slowly southward overnight.

One area of uncertainty for tonight is that some models also develop
a southern branch of the LLJ pointed into southwestern MO by 06z.
The models which show a stronger LLJ appear to be developing it as a
response to a vort max lifting out of the southern plains, but it's
not clear whether that vort max exists in the real atmosphere. On
the other hand, a small thunderstorm complex recently developed over
south-central OK, which is approximately where that feature ought to
be if it does exist. Whether it's an actual shortwave or just a
remnant MCV, it could provide support for SH/TS given the greater
MUCAPE and better lapse rates which are forecast to be in place over
the southern part of the CWA.

Kanofsky

.LONG TERM:  (Wednesday through Next Tuesday)
Issued at 400 PM CDT Tue May 26 2015

In general, short range models are suggesting AMS over the central
CONUS will remain rather unsettled into the end of this week. It
appears that vorticity maxima/shortwaves rotating around the upper
low overnight tonight will exit our area on Wednesday, with
shortwave ridging in the wake of these features advecting into the
mid-Mississippi Valley by Wednesday night.  At this point, not
exactly sure how to handle convective trends on Wednesday;
certainly, primary threat during the morning will be tied to
movement of predawn convection across the CWA. For the afternoon
hours AMS is forecast to destabilize, but aforementioned shortwave
energy will have exited the FA by that time which may tend to
inhibit coverage of any redevelopment, and convergence along the
weak cold front will be rather feeble. I've continued some mention
of convection over most of the CWA during the afternoon, with this
threat diminishing and sinking south Wednesday night with the
front, and as upper level ridge builds into the area.

From Thursday into the weekend, southwest flow will dominate the
UA pattern over the central CONUS, with a series of shortwaves
forecast to eject into our area from the longwave trof over the
western U.S. Initially on Thursday, threat will remain in the
chance category as large scale lift is weak and moisture return is
still somewhat limited. However, likely PoPs should overspread
the region Friday-Saturday as there is model consensus that a
fairly robust shortwave and associated cold front will be
impacting the region at this time.

Lesser shower and thunderstorm chances will linger into the start
of the new week as weak ripples continue to propagate through the
area.

Temperatures will remain a bit above average through Friday, then
cool off over the weekend as the colder air works its way into the
mid-Mississippi Valley. For now I've pretty much stayed with
guidance that has highs in the 60s to lower 70s on Sunday, but
wonder given the progged upper air patter if this may be a bit too
cool. Will have to monitor upcoming medium range solutions on this
cool down over the next few days and nights.

Truett

&&

.AVIATION:  (For the 00z TAFs through 00z Wednesday Evening)
Issued at 642 PM CDT Tue May 26 2015

Stacked area of low pressure across sthrn MN will lift north
overnight. Isld SHRAs rotating around it across nthrn MO should
diminish after sunset. A weak bndry is progged to slowly sink
south thru the area thru the prd. Expect isld SHRAs in assoc with
this feature overnight. The limited coverage keeps mention of
precip out of the fcst...for now. Coverage may increase some Wedn
aftn but the bndry should be just east of the STL metro sites by
then. Otherwise expect VFR cu and a SW breeze bcmng wrly tomorrow
mrng as the bndry passes.

Specifics for KSTL:

VFR fcst thru the prd. Isld SHRAs are possible tonight in assoc
with a weak bndry slowly sagging south. Due to the expected
limited coverage of the SHRAs, have not included mention of precip
is the TAF attm. Coverage of precip should increase some drng the
aftn but the bndry should be beyond the terminal by that time. The
bndry passes tomorrow mrng swinging the SW wind to the west.

2%

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     66  84  66  86 /  40  40  20  20
Quincy          62  80  62  83 /  30  20  10  20
Columbia        62  81  63  84 /  30  30  20  40
Jefferson City  63  81  63  84 /  40  30  20  40
Salem           65  82  65  86 /  20  40  20  20
Farmington      64  82  62  83 /  20  40  30  30

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 26, 4:10 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT TUE MAY 26 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
410 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER THE AREA THROUGH TONIGHT.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THUNDERSTORMS
LIKELY OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 9:48 PM CDTRiver Flood WarningLSXFranklin, Warren6 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.